# SDR F3LA2018110500476

- Difficulty date: November 1, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N702FR
- Make and model: Airbus A321-211
- Aircraft serial: 6825
- Aircraft time: 11,621 hours, 4,848 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: REFERENCE LP1159041-1 AIR-TURN-BACK. FUME EVENT REPORTED BY FLIGHT ATTENDANTS. FOLLOWED ELIMINATION OF ODOR CHECKLIST, ISOLATED PACK 1, NO
IMPROVEMENT. ISOLATED PACK 2 SHOWED ODOR DISSIPATION. 
CORRECTIVE ACTION: AIRCRAFT WAS GROUNDED DUE TO DISCREPANCY. MAINTENANCE PERFORMED TROUBLESHOOTING PER TSM 05-50-00-810-831-A. DETERMINED
SOURCE OF ODOR BY DECISION TABLE TO BE PACK #2, DEACTIVATED PACK #2 AND PLACED ON MEL 21-52-01H. CONTROL # 1144316 DUE DATE 11/11/2018, 
MX PROCEDURE COMPLIED WITH.
